Riv. Mat. Univ. Parma, Vol. 12, No. 2, 2021

Mohammad Ashraf [a] and Aisha Jabeen [b]

On generalized matrix algebras having multiplicative generalized Lie type derivations
Pages: 267-285
Received: 29 October 2020
Accepted in revised form: 20 April 2021
Mathematics Subject Classification: 16W25, 47L35, 15A78.
Keywords: Generalized matrix algebras, generalized derivation, generalized Lie derivation.
Authors address:
[a]: Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India.
[b]: Department of Applied Sciences & Humanities, Jamia Millia Islamia, New Delhi-110025, India.

Full Text (PDF)

The first author is partially supported by MATRICS research grant from DST(SERB) (MTR/2017/000033). Also, this work has been sponsored by Dr. D. S. Kothari Postdoctoral Fellowship (Award letter No. F.4-2/2006(BSR)/MA/18-19/0014) awarded to the second author under the University Grants Commission, Government of India, New Delhi.
Abstract: Let \(\mathfrak{R}\) be a commutative ring with unity. The \(\mathfrak{R}\)-algebra \(\mathfrak{G}=\mathfrak{G}(\mathrm{A}, \mathrm{M}, \mathrm{N}, \mathrm{B})\) is a generalized matrix algebra defined by the Morita context \((\mathrm{A}, \mathrm{B}, \mathrm{M}, \mathrm{N}, \xi_{\mathrm{M}\mathrm{N}}, \Omega_{\mathrm{N}\mathrm{M}}).\) In this article, we study multiplicative generalized Lie type derivations on generalized matrix algebras and prove that it has the standard form.

References
[1]
I. Z. Abdullaev, \(n\)-Lie derivations on von Neumann algebra, Uzbek. Mat. Zh. 5 (1992), 3-9. MR1258290
[2]
M. Ashraf and A. Jabeen, Nonlinear generalized Lie triple derivations on triangular algebras, Comm. Algebra 45 (2017), 4380-4395. MR3640815
[3]
M. Ashraf and A. Jabeen, On generalized Jordan derivations of generalized matrix algebras, Commun. Korean Math. Soc. 35 (2020), 733-744. MR4160721
[4]
L. Chen and J. Zhang, Nonlinear Lie derivations on upper triangular matrices, Linear Multilinear Algebra 56 (2008), 725-730. MR2457697
[5]
W. S. Cheung, Mappings on triangular algebras, Ph.D. dissertation, University of Victoria, 2000. Handle
[6]
Y. Du and Y. Wang, Lie derivations of generalized matrix algebras, Linear Algebra Appl. 437 (2012), 2719-2726. MR2964719
[7]
A. Jabeen, Multiplicative generalized Lie triple derivations on generalized matrix algebras, Quaest. Math. 44 (2021), 243-257. MR4225654
[8]
P. Ji, R. Liu and Y. Zhao, Nonlinear Lie triple derivations of triangular algebras, Linear Multilinear Algebra 60 (2012), 1155-1164. MR2983757
[9]
P. S. Ji and L. Wang, Lie triple derivations on TUHF algebras, Linear Algebra Appl. 403 (2005), 399-408. MR2140293
[10]
Y. B. Li and F. Wei, Semi-centralizing maps of generalized matrix algebras, Linear Algebra Appl. 436 (2012), 1122-1153. MR2890909
[11]
Y. B. Li, L. van Wyk and F. Wei, Jordan derivations and antiderivations of generalized matrix algebras, Oper. Matrices 7 (2013), 399-415. MR3099192
[12]
Y. B. Li and Z. K. Xiao, Additivity of maps on generalized matrix algebras, Electron. J. Linear Algebra 22 (2011), 743-757. MR2831027
[13]
X. F. Liang, F. Wei, Z. K. Xiao and A. FoŇ°ner, Centralizing traces and Lie triple isomorphisms on generalized matrix algebras, Linear Multilinear Algebra 63 (2015), 1786-1816. MR3305010
[14]
W. Lin, Nonlinear generalized Lie \(n\)-derivations on triangular algebras, Comm. Algebra 46 (2018), 2368-2383. MR3778397
[15]
F. Y. Lu and W. Jing, Characterizations of Lie derivations of \({B(X)}\), Linear Algebra Appl. 432 (2010), 89-99. MR2566460
[16]
W. S. Martindale, Lie derivations of primitive rings, Michigan Math. J. 11 (1964), 183-187. MR0166234
[17]
A. H. Mokhtari and H. R. E. Vishki, More on Lie derivations of a generalized matrix algebra, Miskolc Math. Notes 19 (2018), 385-396. MR3895592
[18]
K. Morita, Duality for modules and its applications to the theory of rings with minimum condition, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 6 (1958), 83-142. MR0096700
[19]
X. Qi, Characterizing Lie \(n\)-derivations for reflexive algebras, Linear Multilinear Algebra 63 (2015), 1693-1706. MR3305003
[20]
A. D. Sands, Radicals and Morita contexts, J. Algebra 24 (1973), 335-345. MR0327815
[21]
Y. Wang, Lie \(n\)-derivations of unital algebras with idempotents, Linear Algebra Appl. 458 (2014), 512-525. MR3231830
[22]
Y. Wang and Y. Wang, Multiplicative Lie \(n\)-derivations of generalized matrix algebras, Linear Algebra Appl. 438 (2013), 2599-2616. MR3005317
[23]
Z. K. Xiao and F. Wei, Commuting mappings of generalized matrix algebras, Linear Algebra Appl. 433 (2010), 2178-2197. MR2736145


Home Riv.Mat.Univ.Parma